# SDR ASAA2020121833725

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,613 hours, 15,304 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 1105W7250
- Condition: Cracked
- Location: Cockpit
- Part time: 67,694 hours, 25,449 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 1:10 INTO FLIGHT FL 394 FO'S R2 OUTER PANE SHATTERED WITH AN ASSOCIATED RT SIDE WINDOW OVERHEAT LIGHT.  GROUNDED-YES.  DIVERSION TIME 104 MINUTES.  REMOVED W0210-1001-20 FROM TERMINAL NR 2 TO NR 1, PER B737-800 WDM 30-41-11 AND B737-800 AMM 56-12-11-400-801 STEP F(7).  REMOVED AND REPLACED FO'S NR 2 OPENABLE WINDOW, REF B737-800 AMM 56-12-11-000-801, AMM 56-12-11-400-801 & 56-12-11-820-801.  WINDOW HEAT TEST OPERATIONS TEST GOOD, REF AMM 30-41-00-710-801.  PRESSURIZED CABIN TO 3.0 PSI.  NO LEAKS NOTED AT R2 WINDOW.  NO FURTHER DEFECTS NOTED.
